The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (652 KB) | Metadata | Table of Contents | CMH summary
Volume 94, Issue 3, 2019, pp. 459–531
DOI: 10.4171/CMH/466

Published online: 2019-09-25

Asymptotics of analytic torsion for hyperbolic three-manifolds

Jean Raimbault[1]

(1) Université de Toulouse, France

We prove that for certain sequences of hyperbolic three-manifolds with cusps which converge to hyperbolic three-space in a weak (“Benjamini–Schramm”) sense and certain coefficient systems the regularised analytic torsion approximates the $L^2$-torsion of the universal cover.

We also prove an asymptotic equality between the former and the Reidemeister torsion of the truncated manifolds.

Keywords: Analytic torsion, hyperbolic manifolds with cusps, Selberg trace formula

Raimbault Jean: Asymptotics of analytic torsion for hyperbolic three-manifolds. Comment. Math. Helv. 94 (2019), 459-531. doi: 10.4171/CMH/466